If you need an accessible version of this item please contact JSTOR User Support

A "Natural" Enumeration of Non-Negative Rational Numbers--An Informal Discussion

Shen Yu-Ting
The American Mathematical Monthly
Vol. 87, No. 1 (Jan., 1980), pp. 25-29
DOI: 10.2307/2320374
Stable URL: http://www.jstor.org/stable/2320374
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A
Preview not available

Page Thumbnails

  • Thumbnail: Page 
25
    25
  • Thumbnail: Page 
26
    26
  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29